Voir la notice de l'article dans Czech Digital Mathematics Library
@article{10_21136_AM_1994_134249, author = {Karger, Adolf}, title = {Special motions of robot-manipulators}, journal = {Applications of Mathematics}, pages = {127--136}, publisher = {mathdoc}, volume = {39}, number = {2}, year = {1994}, doi = {10.21136/AM.1994.134249}, mrnumber = {1258188}, zbl = {0805.53009}, language = {en}, url = {https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1994.134249/} }
TY - JOUR AU - Karger, Adolf TI - Special motions of robot-manipulators JO - Applications of Mathematics PY - 1994 SP - 127 EP - 136 VL - 39 IS - 2 PB - mathdoc UR - https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1994.134249/ DO - 10.21136/AM.1994.134249 LA - en ID - 10_21136_AM_1994_134249 ER -
Karger, Adolf. Special motions of robot-manipulators. Applications of Mathematics, Tome 39 (1994) no. 2, pp. 127-136. doi : 10.21136/AM.1994.134249. https://geodesic-test.mathdoc.fr/articles/10.21136/AM.1994.134249/
Cité par Sources :